• Departamento de Matemática y Ciencia de la Computación
  • Departamento de Matemática y Ciencia de la Computación
  • Departamento de Matemática y Ciencia de la Computación

Académicos

Gladys Bobadilla Abarca

Gbobadilla1


Teléfono: +56 0227182008

Oficina: 425
Correo: gladys.bobadilla[at]usach.cl
Jerarquía : Titular

Títulos y/o Grados : Doctor en Ciencias Exactas, Mención Matemática, Pontificia Universidad Católica de Chile, 1986
Diplome d'Etudes approfondies, Universitè du Nice, Francia, 1977
Licenciado en Matemática, Universidad de Concepción, Chile, 1972.

Héctor Silva Crocci

hsilva2 Teléfono  : +56 0227182048
Oficina     : 324
Correo     : hector.silva.c[at]usach.cl
Jerarquía : Instructor
Títulos y/o Grados:
 Licenciado en Educación y Profesor de Matemáticas. Pontificia Universidad Católica de Valparaíso, Chile, 2007.

Maestro en Ciencias, Especialidad Matemática Educativa. Centro de Investigación y de Estudios Avanzados del IPN, México, 2010.
Doctor en Ciencias , Especialidad Matemática Educativa. Centro de Investigación y de Estudios Avanzados del IPN, México, 2014.

Heraldo González Serrano


Teléfono: +56 0227182023

Oficina:  402
Correo: heraldo.gonzalez[at]usach.cl
Jerarquía: Asociado
Títulos y/o Grados: Profesor de Estado en Matemática y Estadística, Universidad Técnica del Estado, 1973,
Magister en Matemática, Universidad de Santiago de Chile, 1981, 
Magister en Bioestadística, Universidad de Chile, 1987.

Hernán Henríquez Miranda

 
Teléfono: +56 0227182027

Oficina: 517
Correo: hernan.henriquez[at]usach.cl
Jerarquía: Titular
Títulos y/o Grados:Doctor en Matemáticas, Universidade Estadual de Campinas (SP), Brasil, 1983
Magister en Matemáticas, Universidad Técnica del Estado, Chile, 1975.

Hiep Han

hiep han
Teléfono: +56 0227182058
Oficina: 320
Correo: hiep.han[at]usach.cl
Jerarquía: Asistente
Títulos y/o Grados: Doctor, Humboldt Universität zu Berlin, 2010
 
Research interests
  • Extremal combinatorics
  • Random and quasi-random discrete structures
  • Probabilistic method
  • Algorithms and complexity
  • Topics in additive number theory
 
 
Publications in Journals
  • Almost partitioning 2-coloured complete 3-uniform hypergraphs into two monochromatic tight cycles,
    Journal of Graph Theory, (accepted), (with Sebastián Bustamante and Maya Stein).
  • Quasirandomness for hypergraphs
    Electronic J. of Combinatorics, (to appear),
    (with Elad Aigner-Horev, David Conlon, Yury Person and Mathias Schacht).
  • Maximum number of sum-free colorings in finite abelian groups,
    Israel Journal of Mathematics, (to appear), (with Andrea Jiménez).
  • Improved bound on the maximum number of clique-free colorings with two and three colors,
    SIAM J. Discrete Math., 32(2), 1364–1368, (2018), (with Andrea Jiménez).
  • Vertex Folkman numbers and the minimum degree of minimal Ramsey graphs,
    SIAM J. Discrete Math., 32(2), 826–838, (2018), (with Vojtěch Rödl and Tibor Szábo).
  • Powers of Hamilton cycles in pseudorandom graphs,
    Combinatorica, 37(4), 573-616, 2017
    (with Peter Allen, Julia Böttcher, Yoshiharu Kohayakawa and Yury Person).
  • Erdős-Ko-Rado for random hypergraphs: asymptotics and stability,
    Combin. Probab. Comput., 26(3), 406–422, (2017),
    (with Marcelo M. Gauy and Igor C. Oliveira)
    .
  • On two point configurations with polynomial gaps in subsets of pseudorandom sets,
    Journal of Number Theory, 165, 363-381, (2016), (with Elad Aigner-Horev).
  • Sharp threshold for van der Waerden’s theorem in random subsets of Zn
    Discrete Analysis 2016:7, (with Ehud Friedgut, Yury Person, and Mathias Schacht). 
  • Extremal results for odd cycles in sparse pseudorandom graphs,
    Combinatorica, 34(4), 379-406, (2014), (with Elad Aigner-Horev and Mathias Schacht).
  • Minimum vertex degree conditions for loose Hamilton cycles in 3-uniform hypergraphs,
    Journal of Combinatorial Theory (B), 100(3), 658-678, (2013), (with Enno Buß and Mathias Schacht).
  • Weak quasi-randomness for uniform hypergraphs,
    Random Structures and Algorithms, 40(1), 1-38, (2012),
    (with David Conlon, Yury Person, and Mathias Schacht).
  • Quasi-randomness and algorithmic regularity for graphs with general degree distributions,
    SIAM J. on Computing, 39(6), 2336-2362, (2010),
    (with Noga Alon, Amin Coja-Oghlan, Mihyun Kang, Vojtěch Rödl and Mathias Schacht).
  • Dirac-type results for loose Hamilton cycles in uniform hypergraphs,
    Journal of Combinatorial Theory (B), 100(3), 658-678, (2013), (with Mathias Schacht).
  • On perfect matchings in uniform hypergraphs with large minimum vertex degree,
    SIAM J. Discrete Math., 23(2), 732-748, (2009), (with Yury Person and Mathias Schacht).

free joomla template